# SDR SWAA2021101220676

- Difficulty date: September 18, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 47,875 hours, 24,909 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBTHRESHOLD WEB, AFT CARGO BAY BS 795 - 847, RBL 26, WL 160.  REMOVED CORROSION &FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 ALLOWABLE DAMAGE 1 PARAG.4.G.(2) DETAIL G FIG.103.   REMOVED SUBTHRESHOLD WEB IAW SRM 51-40-02.  LOCATED &DRILLED THE NEW SUBTHRESHOLD WEB IAW SRM 51-40-05, &DWG 146A8123.  INSTALLED THE SUBTHRESHOLD WEB IAW SRM 51-40-02, AND DWG146A8340.
